Journal of Differential Equations logo Academic Press logo

Publisher: Academic Press

Related content
Volume 168, Number 1, November 2000

all issues

pp. 1-1(1)
Authors: Mischaikow, K.; Yi, Y.

Jack K. Hale: A Brief Biography
pp. 3-9(7)
Author: Chafee, N.

Elliptic Variational Problems in ℝN with Critical Growth
pp. 10-32(23)
Authors: Ambrosetti, A.; Azorero, J.G.; Peral, I.

The Dynamics of a One-Dimensional Parabolic Problem versus the Dynamics of Its Discretization
pp. 67-92(26)
Authors: Bruschi, S.M.; Carvalho, A.N.; Ruas-Filho, J.G.

Homoclinic Bifurcation in an SIQR Model for Childhood Diseases
pp. 150-167(18)
Authors: Wu, L-I.; Feng, Z.

Period Function for a Class of Hamiltonian Systems
pp. 180-199(20)
Authors: Cima, A.; Gasull, A.; Mañosas, F.

Ovaloids of ℝ3 and Their Umbilics: A Differential Equation Approach
pp. 200-211(12)
Authors: Garcia, R.; Gutierrez, C.

Structured Population Models, Conservation Laws, and Delay Equations
pp. 212-237(26)
Authors: Bocharov, G.; Hadeler, K.P.

all issues


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page